A new complex line soliton for the two-dimensional KdV-Burgers equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

77 Scopus Citations
View graph of relations

Author(s)

  • Engui Fan
  • Jian Zhang
  • Benny Y.C. Hon

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)376-380
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume291
Issue number6
Publication statusPublished - 17 Dec 2001

Abstract

Making use of a extended tanh method with symbolic computation, we find a new complex line soliton for the two-dimensional (2D) KdV-Burgers equation. Its real part is the sum of the shock wave solution of a 2D Burgers equation and the solitary wave solution of a 2D KdV (KP) equation, and its imaginary part is the product of the shock wave solution of a 2D Burgers equation and the solitary wave solution of a 2D MKdV (MKP) equation. © 2001 Elsevier Science B.V. All rights reserved.

Research Area(s)

  • Complex line soliton, Extended tanh method, Symbolic computation, Two-dimensional KdV-Burgers equation

Citation Format(s)

A new complex line soliton for the two-dimensional KdV-Burgers equation. / Fan, Engui; Zhang, Jian; Hon, Benny Y.C.
In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 291, No. 6, 17.12.2001, p. 376-380.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review